# SDR GTIA2018110212931

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 49,226 hours, 23,281 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE BELOW LIMITS.  SERVICED L1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
